# SDR DALA2025101007431

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 DURING OK TO CLOSE ACCESS PANEL 121AC. CRACK ON STRAP OF CEILING SUPPORT STA 560 LBL 44 AT FWD CARGO COMPARTMENT WAS FOUND. CORRECTIVE ACTION: SUMMARY OF NRC 00606- STRAP OF CEILING SUPPORT STA 560 LBL 44 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00-51-2R PROCEDURE 13 REPAIR 13. (1243601)
